September  2015, 7(3): 389-394. doi: 10.3934/jgm.2015.7.389

A note on $2$-plectic homogeneous manifolds

1. 

Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, P.O.Box 518, Iran

Received  February 2014 Revised  June 2015 Published  July 2015

In this note we study the existence of $2$-plectic structures on homogenous spaces. In particular we show that $S^{5}=\frac{SU(3)}{SU(2)}$, $\frac{SU(3)}{S^{1}}$, $\frac{SU(3)}{T^{2}}$ and $\frac{SO(4)}{S^{1}}$ admit a $2$-plectic structure. Furthermore, If $G$ is a Lie group with Lie algebra $\mathfrak{g}$ and $R$ is a closed Lie subgroup of $G$ corresponding to the nilradical of $\mathfrak{g}$, then $\frac{G}{R}$ is a $2$-plectic manifold.
Citation: Mohammad Shafiee. A note on $2$-plectic homogeneous manifolds. Journal of Geometric Mechanics, 2015, 7 (3) : 389-394. doi: 10.3934/jgm.2015.7.389
References:
[1]

J. C. Baez, A. E. Hoffnung and C. L. Rogers, Categorified symplectic geometry and the classical string, Comm. Math.Phys., 293 (2010), 701-725. doi: 10.1007/s00220-009-0951-9.  Google Scholar

[2]

F. Cantrijn, A. Ibort and M. DeLeon, Hamiltonian structures on multisymplectic manifolds Rend. Sem. Mat. Univ. Pol. Torino, 54 (1996), 225-236  Google Scholar

[3]

F. Cantrijn, A. Ibort and M. DeLeon, On the geometry of multisymplectic manifolds, J. Austral. Math. Soc.(Series A), 66 (1999), 303-330. doi: 10.1017/S1446788700036636.  Google Scholar

[4]

J. F. Carinena, M. Crampin and L. A. Ibort, On the multisymplectic formalism for first order field theories, Diff. Geom. Appl., 1 (1991), 345-374. doi: 10.1016/0926-2245(91)90013-Y.  Google Scholar

[5]

M. Gotay, J. Isenberg, J. Marsden and R. Montgomery, Momentum maps and classical relativistic fields, Part I: Covariant field theory,, , ().   Google Scholar

[6]

J. Kijowski, A finite-dimensional canonical formalism in the classical field theory, Commun. Math. Phys., 30 (1973), 99-128. doi: 10.1007/BF01645975.  Google Scholar

[7]

T. B. Madsen and A. Swann, Multi-Moment maps, Adv. Math., 229 (2012), 2287-2309, arXiv:1012.2048v2. doi: 10.1016/j.aim.2012.01.002.  Google Scholar

[8]

G. Martin, A Darboux theorem for multisymplectic manifolds, Lett. Math. Phys., 16 (1988), 133-138. doi: 10.1007/BF00402020.  Google Scholar

[9]

C. L. Rogers, Higher Symplectic Geometry,, Ph.D thesis, ().   Google Scholar

[10]

M. Shafiee, On compact semisimple Lie groups as $2$-plectic manifolds, J. Geom., 105 (2014), 615-623. doi: 10.1007/s00022-014-0223-5.  Google Scholar

[11]

Ph. B. Zwart and W. M. Boothby, On compact homogeneous symplectic manifolds, Ann. Inst. Fourier, 30 (1980), 129-157.  Google Scholar

show all references

References:
[1]

J. C. Baez, A. E. Hoffnung and C. L. Rogers, Categorified symplectic geometry and the classical string, Comm. Math.Phys., 293 (2010), 701-725. doi: 10.1007/s00220-009-0951-9.  Google Scholar

[2]

F. Cantrijn, A. Ibort and M. DeLeon, Hamiltonian structures on multisymplectic manifolds Rend. Sem. Mat. Univ. Pol. Torino, 54 (1996), 225-236  Google Scholar

[3]

F. Cantrijn, A. Ibort and M. DeLeon, On the geometry of multisymplectic manifolds, J. Austral. Math. Soc.(Series A), 66 (1999), 303-330. doi: 10.1017/S1446788700036636.  Google Scholar

[4]

J. F. Carinena, M. Crampin and L. A. Ibort, On the multisymplectic formalism for first order field theories, Diff. Geom. Appl., 1 (1991), 345-374. doi: 10.1016/0926-2245(91)90013-Y.  Google Scholar

[5]

M. Gotay, J. Isenberg, J. Marsden and R. Montgomery, Momentum maps and classical relativistic fields, Part I: Covariant field theory,, , ().   Google Scholar

[6]

J. Kijowski, A finite-dimensional canonical formalism in the classical field theory, Commun. Math. Phys., 30 (1973), 99-128. doi: 10.1007/BF01645975.  Google Scholar

[7]

T. B. Madsen and A. Swann, Multi-Moment maps, Adv. Math., 229 (2012), 2287-2309, arXiv:1012.2048v2. doi: 10.1016/j.aim.2012.01.002.  Google Scholar

[8]

G. Martin, A Darboux theorem for multisymplectic manifolds, Lett. Math. Phys., 16 (1988), 133-138. doi: 10.1007/BF00402020.  Google Scholar

[9]

C. L. Rogers, Higher Symplectic Geometry,, Ph.D thesis, ().   Google Scholar

[10]

M. Shafiee, On compact semisimple Lie groups as $2$-plectic manifolds, J. Geom., 105 (2014), 615-623. doi: 10.1007/s00022-014-0223-5.  Google Scholar

[11]

Ph. B. Zwart and W. M. Boothby, On compact homogeneous symplectic manifolds, Ann. Inst. Fourier, 30 (1980), 129-157.  Google Scholar

[1]

Mohammad Shafiee. The 2-plectic structures induced by the Lie bialgebras. Journal of Geometric Mechanics, 2017, 9 (1) : 83-90. doi: 10.3934/jgm.2017003

[2]

Géry de Saxcé, Claude Vallée. Structure of the space of 2D elasticity tensors. Discrete & Continuous Dynamical Systems - S, 2013, 6 (6) : 1525-1537. doi: 10.3934/dcdss.2013.6.1525

[3]

Vianney Perchet, Marc Quincampoix. A differential game on Wasserstein space. Application to weak approachability with partial monitoring. Journal of Dynamics & Games, 2019, 6 (1) : 65-85. doi: 10.3934/jdg.2019005

[4]

Jae Gil Choi, David Skoug. Algebraic structure of the $ L_2 $ analytic Fourier–Feynman transform associated with Gaussian paths on Wiener space. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3829-3842. doi: 10.3934/cpaa.2020169

[5]

Yakov Krasnov, Alexander Kononovich, Grigory Osharovich. On a structure of the fixed point set of homogeneous maps. Discrete & Continuous Dynamical Systems - S, 2013, 6 (4) : 1017-1027. doi: 10.3934/dcdss.2013.6.1017

[6]

Raffaele Chiappinelli. Eigenvalues of homogeneous gradient mappings in Hilbert space and the Birkoff-Kellogg theorem. Conference Publications, 2007, 2007 (Special) : 260-268. doi: 10.3934/proc.2007.2007.260

[7]

Tian Ma, Shouhong Wang. Global structure of 2-D incompressible flows. Discrete & Continuous Dynamical Systems, 2001, 7 (2) : 431-445. doi: 10.3934/dcds.2001.7.431

[8]

M. Petcu. Euler equation in a channel in space dimension 2 and 3. Discrete & Continuous Dynamical Systems, 2005, 13 (3) : 755-778. doi: 10.3934/dcds.2005.13.755

[9]

Tian Ma, Shouhong Wang. Structure of 2D incompressible flows with the Dirichlet boundary conditions. Discrete & Continuous Dynamical Systems - B, 2001, 1 (1) : 29-41. doi: 10.3934/dcdsb.2001.1.29

[10]

Guillaume Duval, Andrzej J. Maciejewski. Integrability of Hamiltonian systems with homogeneous potentials of degrees $\pm 2$. An application of higher order variational equations. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4589-4615. doi: 10.3934/dcds.2014.34.4589

[11]

Agust Sverrir Egilsson. On embedding the $1:1:2$ resonance space in a Poisson manifold. Electronic Research Announcements, 1995, 1: 48-56.

[12]

Rohit Kumar, V.V.M.S. Chandramouli. Period tripling and quintupling renormalizations below $ C^2 $ space. Discrete & Continuous Dynamical Systems, 2021, 41 (12) : 5633-5658. doi: 10.3934/dcds.2021091

[13]

Baiyu Liu, Li Ma. Blow up threshold for a parabolic type equation involving space integral and variational structure. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2169-2183. doi: 10.3934/cpaa.2015.14.2169

[14]

Jianqin Zhou, Wanquan Liu, Xifeng Wang. Structure analysis on the k-error linear complexity for 2n-periodic binary sequences. Journal of Industrial & Management Optimization, 2017, 13 (4) : 1743-1757. doi: 10.3934/jimo.2017016

[15]

Mehdi Badra, Takéo Takahashi. Feedback boundary stabilization of 2d fluid-structure interaction systems. Discrete & Continuous Dynamical Systems, 2017, 37 (5) : 2315-2373. doi: 10.3934/dcds.2017102

[16]

Yuto Miyatake, Tai Nakagawa, Tomohiro Sogabe, Shao-Liang Zhang. A structure-preserving Fourier pseudo-spectral linearly implicit scheme for the space-fractional nonlinear Schrödinger equation. Journal of Computational Dynamics, 2019, 6 (2) : 361-383. doi: 10.3934/jcd.2019018

[17]

George Avalos, Roberto Triggiani. Semigroup well-posedness in the energy space of a parabolic-hyperbolic coupled Stokes-Lamé PDE system of fluid-structure interaction. Discrete & Continuous Dynamical Systems - S, 2009, 2 (3) : 417-447. doi: 10.3934/dcdss.2009.2.417

[18]

P. Blue, J. Colliander. Global well-posedness in Sobolev space implies global existence for weighted $L^2$ initial data for $L^2$-critical NLS. Communications on Pure & Applied Analysis, 2006, 5 (4) : 691-708. doi: 10.3934/cpaa.2006.5.691

[19]

Abdelwahab Bensouilah, Van Duong Dinh, Mohamed Majdoub. Scattering in the weighted $ L^2 $-space for a 2D nonlinear Schrödinger equation with inhomogeneous exponential nonlinearity. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2735-2755. doi: 10.3934/cpaa.2019122

[20]

Sami Aouaoui, Rahma Jlel. On some elliptic equation in the whole euclidean space $ \mathbb{R}^2 $ with nonlinearities having new exponential growth condition. Communications on Pure & Applied Analysis, 2020, 19 (10) : 4771-4796. doi: 10.3934/cpaa.2020211

2020 Impact Factor: 0.857

Metrics

  • PDF downloads (104)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]